Largest prime factor of the product of $k$-consecutive integers
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Proceedings of the international conference on number theory, Tome 132 (1973), pp. 77-81
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1973_132_a9,
author = {K. Ramachandra},
title = {Largest prime factor of the product of $k$-consecutive integers},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {77--81},
year = {1973},
volume = {132},
language = {en},
url = {http://geodesic.mathdoc.fr/item/TM_1973_132_a9/}
}
K. Ramachandra. Largest prime factor of the product of $k$-consecutive integers. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Proceedings of the international conference on number theory, Tome 132 (1973), pp. 77-81. http://geodesic.mathdoc.fr/item/TM_1973_132_a9/